MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LINER 28IDX52OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LINER 28IDX52OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 122028052
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that cup, liner, and head removed and revised due to recurrent dislocation.All parts retrieved.No delay.No adverse reactions.No other information known.Doi: (b)(6) 2001.Dor: (b)(6) 2024.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received: a.Please provide reason why the cup was revised, was there an indication that the cup was malpositioned that contributed to dislocation ? -no indication it was malpositioned.Cup was revised because patient fell and dislocated.B.Please confirm if femoral head was revised.- -femoral head was revised.

Brand Name
DUR MAR NEUT LINER 28IDX52OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20248137
Report Number1818910-2024-19601
Device Sequence Number7312303
Product Code LPH
UDI-Device Identifier10603295015079
UDI-Public(01)10603295015079(10)U4EAK1036
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122028052
Device Lot NumberU4EAK1036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X20MM; DURALOC SECTOR SERIES 52OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale